MathSciNet Relay Station
MathSciNet bibliographic data
MR2646557 35Q79 (35A35)
Tachim Medjo, T. On the uniqueness of $z$-weak solutions of the three-dimensional primitive equations of the ocean. Nonlinear Anal. Real World Appl. 11 (2010), no. 3, 1413–1421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement